# SDR AALA201701129002

- Difficulty date: December 8, 2016
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 56,725 hours, 24,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004200201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON L2 DOOR CUTOUT, LOWER AFT CORNER CASTING, SILL AT Y60 AND FR 68. REPLACED SILL PER SRM 51-42-11.
